# SDR HALA2008102300824

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 10,490 hours, 25,776 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

OPEN - PACK L OVERHEAT ALONG WITH A BURNING SMELL, GRINDING, RATTLING NOISES AND VIBRATION.  OK TO CONTINUE PER C 21-51-01.
